# SDR TRBA20120731001

- Difficulty date: July 30, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR72
- Aircraft serial: 410
- Aircraft time: 31,827 hours, 35,441 cycles
- Engine: Pwa PW127
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Signal Condition
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THE NR 2 ENGINE TORQUE BECAME ERRATIC WITH FAST SURGING AND PLUS OR MINUS 5 PERCENT WHILE ON CRUISE.  CREW ELECTED TO RETURN TO DEPARTURE AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  ADJUSTED GROUND WIRE ON RT TORQUE SIGNAL CONDITIONER IAW 72-00-00.  GROUND CHECKED AND NO FLUCTIATION NOTICED AND 77-50-00.  ACFT RETURNED TO SERVICE.
